# SDR SWAA042069

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 59,147 hours, 31,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHT LENS AT ROW 3 ABC, MISSING.  REMOVED AND REPLACED LIGHT LENS PER MM.
